Edmundo, Mário2014-01-212014-01-212006-07Edmundo, Mário - Locally definable groups in o-minimal structures. "Journal of Algebra" [Em linha]. ISSN 0021-8693. Vol. 301, nº 1 (2006), p. 1-400021-8693http://hdl.handle.net/10400.2/2840In this paper we develop the theory of locally definable groups in o-minimal structures generalizing in this way the theory of definable groups.engO-minimal structuresDefinable groupsLocally definable groupsLocally definable groups in o-minimal structuresjournal article